Bad Taste In Mouth, Metallic Taste In Mouth And Nausea Or Vomiting

Reviewed on 6/15/2020

A metallic taste in the mouth with nausea and vomiting might be a side effect from a medication like certain antibiotics, lithium, multivitamins, chemotherapy, or radiation. Pregnancy could also cause these symptoms and signs, as could mercury or lead exposures.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors